English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Improved local polynomial estimation in time series regression

MPS-Authors
/persons/resource/persons128338

Geller,  Juliane
IMPRS International Max Planck Research School for Global Biogeochemical Cycles, Max Planck Institute for Biogeochemistry, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Geller, J., & Neumann, M. H. (2018). Improved local polynomial estimation in time series regression. Journal of nonparametric statistics, 30(1), 1-27. doi:10.1080/10485252.2017.1402118.


Cite as: http://hdl.handle.net/21.11116/0000-0005-774F-E
Abstract
There is no abstract available